# SDR ASOA04954

- Difficulty date: November 30, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4374 - DURING DESCENT INTO ATL FROM AGS, THE CREW NOTICED A MUSTY ODOR IN THE COCKPIT WHEN AIRCRAFT POWER WAS REDUCED FROM THE CRUISE POWER SETTING.  NO FUMES OR SMOKE WAS OBSERVED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE DEFERRED THE LEFT PACK IAW MEL NR 21-50-1.  CAT C EXPIRING ON 12/10/04.  AIRCRAFT OK FOR SREVICE.  (M)
